# SDR CALA9600720

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12230
- Make and model: Boeing 737217
- Aircraft serial: 19884
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN FRAME AT STA 328, STRINGER 26L.  THE CRACKED AREA WAS REMOVED AND A DOUBLER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-40-3 AND 51-30-2.
